10 minutes after taking cold mother, child seizures, limb convulsion, a good cold, shortness of breath.
Dr. Nguyen Thuy Lan, PRIVATE Children's Hospital, said the flu is respiratory disease caused by a virus, affecting the lining of the mouth, nose, throat and lungs. The main symptoms are sneezing, stuffy nose, headache, fever. The frequency of the disease occur frequently, many people should lead to mental illness this is simple, the court may order treatment.
According to Dr. Lan, the child has an emergency flu drug poisoning is not uncommon at Children's Hospital. There are cases when parents see the runny nose, fever, flu drug himself back to the drink. After taking 10 minutes, the child has a seizure, convulsion limbs, the cold better, trouble breathing. Emergency at the hospital said the new BS, parents have the child take cold medicines to 3, nearly the same composition but different names, so that children with lower doses of sudden temperature shock.
Earlier in July, Cho Ray Hospital (Ho Chi Minh City) also TVP emergency patients, 15 years old, a high school student in Dong Thap, anaphylaxis and allergic drug fever virus. According to his house, see P. high fever, chills, sore throat, runny nose, had to buy medicine pharmacy flu (do not remember the names) of the P. drinking. New drink 2 doses, P. difficulty breathing, the right to, cyanosis and all who come to emergency Instant speed.
Not to abuse
The flu medicines with specific drugs are being circulated on the market as Decolgen, rhumenol, medicoldac, decolsin ... are components acetaminophen (paracetamol) effective antipyretic, analgesic; Chlorpheniramine antihistamine effect , reducing the itching sensation in the nose and reduce sneezing; dextromethorphan thinning mucus, reduce cough. The combination of the above ingredients in the tablet rapidly relieves the symptoms of flu such as fever, headache, itching and sneezing, especially rapidly reduced symptoms of nasal congestion, runny nose makes patients feel very pleasant after medication. However, according to statistics at Bach Mai Hospital, the rate of paracetamol poisoning No. 2 (accounting for 12.2%) after food poisoning. Some drugs paracetamol combination with antihistamine antihistamine drugs often have several different specific names that confuse users coordinate to overdose.
The pediatrician is not recommended for children under 6 years cough and cold medicines contain antihistamines. Need to consult a physician if the drug problems in young children. In many cases, the disease cough, disappear in a few days without any medication. If the child only a little cough and mild fever, parents should monitor, protected from the wind to avoid the child has a cold. For adults, do not voluntarily purchase drugs to treat flu, need to see a doctor and inform the physician if there is a history of hypertension, cardiovascular disease, history of sensitivity to drugs. Especially not overdose because patients may suffer side effects such as lightheadedness, dizziness, irregular heartbeat, high blood pressure.